# SDR CALA2022030100535

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 60,107 hours, 26,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Rh Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD2020-20-05) WORK TRANSFERRED FROM 0020428, 0020429) DURING RO TO PROBE OF RH FR16 DOUBLE JOGGLE CRACK INDICATION NOTED IN HBOL ES #7 & #A. DAMAGE INDICATIONS ALSO NOTED IN HOLES #4 & #19. ALL 4 INDICATIONS NOTED ON 1ST & 2ND LAYER LOOKING O/B. REPAIRED RH FR16 DOUBLE JOGGLE IN 7,A,4 BY OVERFSIZING IAW EC/RA 5311-02763, HOLE #4 FOUND TO BE FALSE INDICATIONS AFTER CLEANIN G. ACCOMPLISHED BY
